By continuing to use our site, you consent to the processing of cookies, user data (location information, type and version of the OS, the type and version of the browser, the type of device and the resolution of its screen, the source of where the user came from, from which site or for what advertisement, language OS and Browser, which pages are opened and to which buttons the user presses, ip-address) for the purpose of site functioning, retargeting and statistical surveys and reviews. If you do not want your data to be processed, please leave the site.

The Voice of Canadians With Breast Cancer

Education

Our Voices Blog


Tag : weight gain

Why Tamoxifen is a Pain in my Ass and Other Bodily Infractions

Two days ago, my lower back seized and then, seemingly stuck. Never have I ever had back problems. Yet, here I am frozen with body-gripping spasms. I can’t roll over in bed, stand up straight or even wipe my bum without yelping loudly. Thank God, and I don’t say this lightly, I was able to call a friend (who suffers from chronic back pain), who called her chiropractor, who graciously booked me in at the end of his appointment-packed day.

Estro-Belly

I have been struggling with my body image these last 8 weeks. The funny thing is that it’s not with the two scars I have running across my chest. I have actually adapted well to that change, even with my right scar being lumpy and misshapen. What I have been struggling with is my weight gain thanks to Tamoxifen. Without estrogen, my mid-section is taking on the appearance of a barrel. A barrel made of pudding, with an oatmeal crust! Having always been fit and healthy, I am finding myself disturbed by this body morphing of mine.

Tamoxifen. It’s Saving My Life, But it’s Killing My Self-esteem

I could cry writing this. Or maybe screaming for five minutes into a pillow so my neighbours don’t hear me would feel better. The walls in my condo aren’t that thick. Either way, my reality’s not changing any time soon. And by reality, I mean my body and the extra weight it has been lugging around since I started taking Tamoxifen a year ago.